• Title of article

    Periodic Orbits and Subharmonics of Dynamical Systems on Non-Compact Riemannian Manifolds

  • Author/Authors

    Silvia Cingolani، نويسنده , , Elvira Mirenghi، نويسنده , , Maria Tucci، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 1996
  • Pages
    20
  • From page
    142
  • To page
    161
  • Journal title
    JOURNAL OF DIFFERENTIAL EQUATIONS
  • Serial Year
    1996
  • Journal title
    JOURNAL OF DIFFERENTIAL EQUATIONS
  • Record number

    749348